# SDR YENA2024082601166

- Difficulty date: August 24, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N591JB
- Make and model: Airbus A320-232
- Aircraft serial: 02246
- Aircraft time: 75,964 hours, 27,103 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1475, BDL-SJU. 'LEVEL 2 FUME EVENT STRONG PERSISTENT DIRTY SOCK SMELL DURING DESCENT FROM 10,000FT.FUMES NOTICED BY BOTH PILOTS.ISOLATION UNSUCCESSFUL OIL ON BELLY OF AIRCRAFT NOTICED DURING PREFLIGHT; COMPLIED WITH INFORMATION NOTICE 2017-T015,SECTION B2,DECONTAMINATION LEVEL A WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A  AIRCRAFT OK FOR SERVICE.
